IJPAM: Volume 97, No. 4 (2014)

A NEW NUMERICAL INTEGRATOR FOR THE SOLUTION
OF GENERAL SECOND ORDER ORDINARY
DIFFERENTIAL EQUATIONS

A.O. Adesanya$^1$, J. Sunday$^2$, A.A. Momoh$^1$
$^{1}$Department of Mathematics
Modibbo Adama University of Technology
Yola, Adamawa State, NIGERIA
$^{2}$Department of Mathematical Sciences
Adamawa State University
Mubi, Adamawa State, NIGERIA


Abstract. This paper considered the development of numerical integrator for the solution of second order initial value problems. The method was derived through the interpolation and collocation of the basis polynomial which is combination of power series and exponential function to derive a continuous linear multistep method. The method was implemented in block method which gave solution at a non overlapping interval. The method was found to be convergence and A stable. The efficiency of the method was tested on some numerical examples.

Received: January 29, 2014

AMS Subject Classification: 65L05, 65L06, 65D30

Key Words and Phrases: A-stable, interpolation, collocation, basis polynomial, block method, convergence, stability interval, non-overlapping

Download paper from here.




DOI: 10.12732/ijpam.v97i4.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 97
Issue: 4
Pages: 431 - 445


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).